Neumann series of Bessel functions

A. Baricz, Dragana Jankov, Tibor K. Pogány

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

Recently, Pogány and Süli [Integral representation for Neumann series of Bessel functions, Proc. Amer. Math. Soc. 137(7) (2009), pp. 2363-2368] derived a closed-form integral expression for a Neumann series of Bessel functions. In this note, our aim is to establish another kind of integral representations for the Neumann series of Bessel functions of the first kind J ν.

Original languageEnglish
Pages (from-to)529-538
Number of pages10
JournalIntegral Transforms and Special Functions
Volume23
Issue number7
DOIs
Publication statusPublished - Jul 2012

Fingerprint

Neumann Series
Bessel functions
Bessel Functions
Integral Representation
Bessel function of the first kind
Closed-form

Keywords

  • Bessel functions
  • integral representation
  • Neumann series

ASJC Scopus subject areas

  • Applied Mathematics
  • Analysis

Cite this

Neumann series of Bessel functions. / Baricz, A.; Jankov, Dragana; Pogány, Tibor K.

In: Integral Transforms and Special Functions, Vol. 23, No. 7, 07.2012, p. 529-538.

Research output: Contribution to journalArticle

Baricz, A. ; Jankov, Dragana ; Pogány, Tibor K. / Neumann series of Bessel functions. In: Integral Transforms and Special Functions. 2012 ; Vol. 23, No. 7. pp. 529-538.
@article{822fbe27613448a7beefd1110c9231be,
title = "Neumann series of Bessel functions",
abstract = "Recently, Pog{\'a}ny and S{\"u}li [Integral representation for Neumann series of Bessel functions, Proc. Amer. Math. Soc. 137(7) (2009), pp. 2363-2368] derived a closed-form integral expression for a Neumann series of Bessel functions. In this note, our aim is to establish another kind of integral representations for the Neumann series of Bessel functions of the first kind J ν.",
keywords = "Bessel functions, integral representation, Neumann series",
author = "A. Baricz and Dragana Jankov and Pog{\'a}ny, {Tibor K.}",
year = "2012",
month = "7",
doi = "10.1080/10652469.2011.609483",
language = "English",
volume = "23",
pages = "529--538",
journal = "Integral Transforms and Special Functions",
issn = "1065-2469",
publisher = "Taylor and Francis Ltd.",
number = "7",

}

TY - JOUR

T1 - Neumann series of Bessel functions

AU - Baricz, A.

AU - Jankov, Dragana

AU - Pogány, Tibor K.

PY - 2012/7

Y1 - 2012/7

N2 - Recently, Pogány and Süli [Integral representation for Neumann series of Bessel functions, Proc. Amer. Math. Soc. 137(7) (2009), pp. 2363-2368] derived a closed-form integral expression for a Neumann series of Bessel functions. In this note, our aim is to establish another kind of integral representations for the Neumann series of Bessel functions of the first kind J ν.

AB - Recently, Pogány and Süli [Integral representation for Neumann series of Bessel functions, Proc. Amer. Math. Soc. 137(7) (2009), pp. 2363-2368] derived a closed-form integral expression for a Neumann series of Bessel functions. In this note, our aim is to establish another kind of integral representations for the Neumann series of Bessel functions of the first kind J ν.

KW - Bessel functions

KW - integral representation

KW - Neumann series

UR - http://www.scopus.com/inward/record.url?scp=84863901504&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84863901504&partnerID=8YFLogxK

U2 - 10.1080/10652469.2011.609483

DO - 10.1080/10652469.2011.609483

M3 - Article

VL - 23

SP - 529

EP - 538

JO - Integral Transforms and Special Functions

JF - Integral Transforms and Special Functions

SN - 1065-2469

IS - 7

ER -